Schizophrenia.com

Back on Artane

#1

I started taking Artane again after being off it for ten years… I don’t remember why I stopped it in the first place but now I am only two days into it and I am getting blurred vision, light headed and a bit anxious. I am most concerned about blurred vision and read that it can cause a form of glaucoma in rare cases. I have somewhat high eye pressure and a very strong family history of glaucoma so I think I am going to forget about trying to manage my muscle stiffness for the time being. I called my psych dr and she will be getting back to me…

Oh well you win some and you lose some as far as meds go.

0 Likes

#2

Never heard of this med. Hope the doc can find something else for you xx*

1 Like

#3

Thanks… I feel a lot better today after stopping it. My stiffness isn’t really that bad and might improve if I just move around some more. Maybe I will try Tai Chi or something…

1 Like

#4

Why do you take Artane?

0 Likes

#5

I was trying it as a medicine for side effects from my Risperdal… I think I get pretty stiff from it. I may have a little bit of mild TD too. It’s not too big of a deal but I was hoping it would make my illness a little less obvious to people.

0 Likes

#6

You can get addicted to this. I took it instead of Cogentin because it had less side effects.

1 Like

#7

My son takes cogentin as needed. He says it makes him a little sleepy.
Tai chi is wonderful.

1 Like